# SDR ASMF200703001

- Difficulty date: March 1, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 50,653 hours, 34,592 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7936913814
- Condition: Leaking
- Location: Rt Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE AFT CARGO COMPARTMENT. DURING MAINTENANCE CHECK, THE AFT RT CARGO COMPARTMENT WALLS WERE REMOVED, DETECTING A HYDRAULIC LEAK IN THE HYDRAULIC LINE. THE HYDRAULIC LINE WAS REPLACED IAW MM 20-10-13, TESTED CORRECT.
